Volume 15, Number 1, January-March 2009
|Page(s)||49 - 67|
|Published online||23 January 2009|
Asymptotic behavior of nonlinear systems in varying domains with boundary conditions on varying sets
Dpto. de Matemáticas,
Escuela Politécnica, Avenida de la
Universidad s/n, 10071 Cáceres, Spain. email@example.com
2 Dpto. de Ecuaciones Diferenciales y Análisis Numérico, Fac. de Matemáticas, C. Tarfia s/n, 41012 Sevilla, Spain. firstname.lastname@example.org; email@example.com
Revised: 10 April 2007
Revised: 26 June 2007
For a fixed bounded open set , a sequence of open sets and a sequence of sets , we study the asymptotic behavior of the solution of a nonlinear elliptic system posed on , satisfying Neumann boundary conditions on and Dirichlet boundary conditions on . We obtain a representation of the limit problem which is stable by homogenization and we prove that this representation depends on and locally.
Mathematics Subject Classification: 35B40
Key words: Homogenization / varying domains / nonlinear problems
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.